Maximal subgroups of free idempotent-generated semigroups over the full transformation monoid

Gray, R and Ruskuc, N (2012) Maximal subgroups of free idempotent-generated semigroups over the full transformation monoid. Proceedings of the London Mathematical Society, 104 (5). pp. 997-1018. ISSN 0024-6115

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Algebra and Combinatorics
Related URLs:
Depositing User: Deborah Clemitshaw
Date Deposited: 15 Feb 2013 22:23
Last Modified: 25 Jul 2018 03:27
URI: https://ueaeprints.uea.ac.uk/id/eprint/41250
DOI: 10.1112/plms/pdr054

Actions (login required)

View Item